Advertisement

Multiple Solutions for a Class of Quasilinear Schrödinger Systems in \({\mathbb {R}}^{N}\)

  • Caisheng ChenEmail author
  • Hongwei Yang
Article

Abstract

In this work the symmetric mountain pass lemma is employed to establish the existence of infinitely many solutions for a class of quasilinear Schrödinger system in \({\mathbb {R}}^{N}\) involving a parameter \(\alpha \) and subcritical nonlinearities.

Keywords

Quasilinear Schrödinger systems Variational methods Symmetric mountain pass lemma 

Mathematics Subject Classification

35J20 35J70 35J92 

References

  1. 1.
    Bartsch, T., Wang, Z.Q.: Existence and multiplicity results for some superlinear elliptic problems on \(\mathbb{R}^{N}\). Commun. Partial Differ. Equ. 20, 1725–1741 (1995)CrossRefzbMATHGoogle Scholar
  2. 2.
    Bass, F., Nasanov, N.: Nonlinear electromagnetic spin waves. Phys. Rep. 189, 165–223 (1990)CrossRefGoogle Scholar
  3. 3.
    Bezerra do ó, J.M., Severo, U.: Solitary waves for a class of quasilinear Schrödinger equations in dimension two. Calc. Var. Partial Diff. Equ. 38, 275–315 (2010)CrossRefzbMATHGoogle Scholar
  4. 4.
    Brezis, H., Lieb, E.H.: A relation between pointwise convergence of functions and convergence of functionals. Proc. Am. Math. Soc. 88, 486–490 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chen, C.S.: Multiple solutions for a class of quasilinear Schrödinger equations in \(\mathbb{R}^{N}\). J. Math. Phys. 56, 071507 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Colin, M., Jeanjean, L.: Solutions for a quasilinear Schrödinger equations: a dual approach. Nonlinear Anal. 56, 213–226 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    De Bouard, A., Hayashi, N., Saut, J.: Global existence of small solutions to a relativistic nonlinear Schrödinger equation. Commun. Math. Phys. 189, 73–105 (1997)CrossRefzbMATHGoogle Scholar
  8. 8.
    Duan, S.Z., Wu, X.: An existence result for a class of \(p-\)Laplacian elliptic systems involving homogeneous nonlinearities in \(\mathbb{R}^{N}\). Nonlinear Anal. 74, 4723–4737 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Evans, L.C.: Partial differential equations, graduate studies in mathematics, vol. 19. Amer. Math, Soc (1998)Google Scholar
  10. 10.
    Fang, X.D., Szulkin, A.: Multiple solutions for a quasilinear Schrödinger equation. J. Diff. Equ. 254, 2015–2032 (2013)CrossRefzbMATHGoogle Scholar
  11. 11.
    Guo, Y., Tang, Z.: Ground state solutions for quasilinear Schrödinger systems. J. Math. Anal. Appl. 389, 322–339 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Kurihura, S.: Large-amplitude quasi-solitons in superfluids films. J. Phys. Soc. Jpn. 50, 3262–3267 (1981)CrossRefGoogle Scholar
  13. 13.
    Liu, J.Q., Wang, Y.Q., Wang, Z.Q.: Soliton solutions to quasilinear Schrödinger equations II. J. Diff. Equ. 187, 473–493 (2003)CrossRefzbMATHGoogle Scholar
  14. 14.
    Liu, J.Q., Wang, Z.Q.: Soliton solutions for quasilinear Schrödinger equations I. Proc. Am. Math. Soc. 131, 441–448 (2003)CrossRefzbMATHGoogle Scholar
  15. 15.
    Liu, J.Q., Wang, Y.Q., Wang, Z.Q.: Solutions for quasilinear Schrödinger equations via Nehari method. Commun. Partial Diff. Equ. 29, 879–904 (2004)CrossRefzbMATHGoogle Scholar
  16. 16.
    Poppenberg, M., Schmitt, K., Wang, Z.Q.: On the existence of soliton solutions to quasilinear Schrödinger equations. Calc. Var. Partial Diff. Equ. 14, 329–344 (2002)CrossRefzbMATHGoogle Scholar
  17. 17.
    Rabinowitz, P.H.: Minimax methods in critical point theory with application to differential equations. In: CBMS Reg. Conf. Ser. Math., Vol. 65, Amer. Math. Soc., Providence, RI, (1986)Google Scholar
  18. 18.
    Ruiz, D., Siciliano, G.: Existence of ground states for a modified nonlinear Schrödinger equation. Nonlinearity 23, 1221–1233 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Severo, U.: Existence of weak solutions for quasilinear elliptic equations involving the \(p\)-Laplacian. Elec. J. Diff. Equ. 56, 1–16 (2008)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Severo, U., da Silva, E.: On the existence of standing wave solutions for a class of quasilinear Schrödinger systems. J. Math. Anal. Appl. 412, 763–775 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Struwe, M.: Variational Methods. Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, third edn. Springer, Berlin (2000)CrossRefzbMATHGoogle Scholar
  22. 22.
    Wu, X.: Multiple solutions for quasilinear Schrödinger equations with a parameter. J. Diff. Equ. 256, 2619–2632 (2014)CrossRefzbMATHGoogle Scholar
  23. 23.
    Zhang, Y., Dong, H.H., Zhang, X.E., Yang, H.W.: Rational solutions and lump solutions to the generalized (3+1)- dimensional Shallow Water-like equation. Comput. Math. Appl. 73, 246–252 (2017)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2017

Authors and Affiliations

  1. 1.College of ScienceHohai UniversityNanjingPeople’s Republic of China
  2. 2.College of Mathematics and Systems ScienceShandong University of Science and TechnologyQingdaoPeople’s Republic of China

Personalised recommendations